Publication
Title
Approximation theorems for the solution of stochastic functional differential equations with discontinuous initial data
Author
Abstract
Here Stochastic Functional Differential Equations(S.F.D.Es) means Delay Stochastic Differential Equations. In this work we have developed an Euler approximation scheme for the solution process of Stochastic Functional Differential Equation with possibly discontinuous initial data, and we have shown that this Euler scheme (under appropriate conditions) converges to the solution process as the mesh of the partition goes to zero. The approximation theorem which we have established gives us a method for approximating the solution of S.F.D.Es with possibly discontinuous initial data. Note that here we are considering S.F.D.E which includes both drift and diffusion coefficients. The present work on approximation is an extension of the work on approximation in [1] to include S.F.D.Es with both drift and diffusion coefficients. The work on approximation in [1] was suggested by Prof. Salah-E.A.Mohammed and it was done by Tagelsir A. Ahmed under the supervision of Prof. Salah-E.A.Mohammed.
Language
English
Source (journal)
International journal of innovation in science and mathematics
Publication
2014
Volume/pages
3:2(2014), p. 273-279
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 14.09.2015
Last edited 15.09.2015
To cite this reference